Table of Contents
ISRN Probability and Statistics
Volume 2014 (2014), Article ID 743030, 26 pages
http://dx.doi.org/10.1155/2014/743030
Research Article

Error Estimates for Binomial Approximations of Game Put Options

Institute of Mathematics, Hebrew University, 91904 Jerusalem, Israel

Received 17 October 2013; Accepted 21 November 2013; Published 30 January 2014

Academic Editors: P. E. Jorgensen and M. Montero

Copyright © 2014 Yonatan Iron and Yuri Kifer. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Kifer, “Game options,” Finance and Stochastics, vol. 4, no. 4, pp. 443–463, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Y. Kifer, “Dynkin's games and Israeli options,” ISRN Probability and Statistics, vol. 2013, Article ID 856458, 17 pages, 2013. View at Publisher · View at Google Scholar
  3. D. Lamberton, “Error estimates for the binomial approximation of American put options,” Annals of Applied Probability, vol. 8, no. 1, pp. 206–233, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. A. E. Kyprianou, “Some calculations for Israeli options,” Finance and Stochastics, vol. 8, no. 1, pp. 73–86, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. Y. Kifer, “Error estimates for binomial approximations of game options,” Annals of Applied Probability, vol. 16, no. 2, pp. 984–1033, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. J.-F. Chassagneux, “A discreet-time approximation for doubly reflected BSDES,” Advances in Applied Probability, vol. 41, no. 1, pp. 101–130, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. D. Kinderlehrer and G. Stampacchia, An Introduction to Variational Inequalities and Their Applications, vol. 88 of Pure and Applied Mathematics, Academic Press, New York, NY, USA, 1980. View at MathSciNet
  8. H. Kunita and S. Seko, “Game call options and their exercise regions,” Tech. Rep. NANZAN-TR-2004-06, 2004. View at Google Scholar
  9. I. Karatzas and S. E. Shreve, Methods of Mathematical Finance, vol. 39 of Applications of Mathematics, Springer, New York, NY, USA, 1998. View at MathSciNet
  10. C. Kühn and A. E. Kyprianou, “Callable puts as composite exotic options,” Mathematical Finance, vol. 17, no. 4, pp. 487–502, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. J. P. Lepeltier and J. P. Maingueneau, “Le jeu de Dynkin en theorie generale sans l'hypothese de Mokobodski,” Stochastics, vol. 13, no. 1-2, pp. 24–44, 1984. View at Publisher · View at Google Scholar
  12. A. N. Shiryayev, Probability, vol. 95 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1984. View at MathSciNet
  13. J. R. Cannon, The One-Dimensional Heat Equation, vol. 23 of Encyclopedia of Mathematics and its Applications, Addison-Wesley, Reading, Mass, USA, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  14. A. Friedman, Partial Differential Equations of Parabolic Type, Prentice-Hall, Englewood Cliffs, NJ, USA, 1964. View at MathSciNet
  15. Y. Iron and Y. Kifer, “Hedging of swing game options in continuous time,” Stochastics, vol. 83, no. 4–6, pp. 365–404, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. A. Bensoussan and A. Friedman, “Nonzero-sum stochastic differential games with stopping times and free boundary problems,” Transactions of the American Mathematical Society, vol. 231, no. 2, pp. 275–327, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet